# SDR UIEA200500165

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 100,114 hours, 20,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: T08A003961
- Condition: Cracked
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 4R DOOR CUTOUT BS 1700 TO 1720 STRINGER 14R TO 15R INTERCOSTAL FOUND CRACKED.  REPLACED INTERCOSTAL IAW 51-10-01.
